Követés
Mihály Bessenyei
Mihály Bessenyei
Institute of Mathematics, University of Debrecen
E-mail megerősítve itt: science.unideb.hu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Hadamard-type inequalities for generalized convex functions
M Bessenyei, Z Páles
Mathematical Inequalities and Applications 6 (3), 379-392, 2003
1002003
The Hermite-Hadamard inequality on simplices
M Bessenyei
The American Mathematical Monthly 115 (4), 339-345, 2008
732008
Characterizations of convexity via Hadamard's inequality
M Bessenyei, Z Páles
Mathematical Inequalities and Applications 9 (1), 53-62, 2006
692006
Higher-order generalizations of Hadamard’s inequality
M Bessenyei, Z Páles
Publicationes Mathemticae Debrecen 61 (3-4), 623-643, 2002
572002
Hermite-Hadamard-type inequalities for generalized convex functions
M Bessenyei
Journal of Inequalities in Pure and Applied Mathematics 9 (3), art. 63, 51pp., 2008
53*2008
On generalized higher-order convexity and Hermite-Hadamard-type inequalities
M Bessenyei, Z Páles
Acta Scientiarum Mathematicarum 70 (1-2), 13-24, 2004
392004
A contraction principle in semimetric spaces
M Bessenyei, Z Páles
arXiv preprint arXiv:1401.1709, 2014
312014
The Hermite–Hadamard inequality in Beckenbach's setting
M Bessenyei
Journal of mathematical analysis and applications 364 (2), 366-383, 2010
302010
Characterization of higher-order monotonicity via integral inequalities
M Bessenyei, Z Páles
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (4 …, 2010
272010
Functional equations on finite groups of substitutions
M Bessenyei, G Horváth, CG Kézi
Expositiones Mathematicae 30 (3), 283-294, 2012
212012
Hermite-Hadamard inequalities for generalized convex functions
M Bessenyei, Z Páles
Aequationes Mathematicae 69 (1), 32-40, 2005
212005
Functional equations and group substitutions
M Bessenyei, CG Kézi
Linear algebra and its applications 434 (6), 1525-1531, 2011
152011
Hermite-Hadamard-type inequalities for generalized 3-convex functions
M Bessenyei
Publicationes Mathematicae Debrecen 65 (1-2), 223-232, 2004
152004
Functional equations and finite groups of substitutions
M Bessenyei
The American Mathematical Monthly 117 (10), 921-927, 2010
142010
Nonlinear quasicontractions in complete metric spaces
M Bessenyei
Expositiones Mathematicae 33 (4), 517-525, 2015
102015
Separation by convex interpolation families
M Bessenyei, P Szokol
Journal of Convex Analysis 20 (4), 937-946, 2013
102013
Separation by linear interpolation families
M Bessenyei, Z Páles
Journal of Nonlinear and Convex Analysis 13 (1), 49-56, 2012
102012
Convex separation by regular pairs
M Bessenyei, P Szokol
Journal of Geometry 14 (1), 45-56, 2013
92013
Solving functional equations via finite substitutions
M Bessenyei, CG Kézi
Aequationes Mathematicae 85 (3), 593-600, 2013
92013
Effect of irrigation and fertilization on the microscopic fungi of the soil.
J Katai, B Helmeczi, M Bessenyei, M Nagy
91984
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20